Increase in weight effect of Propecia

We have 43 consumer reports for Propecia. Increase in weight effect occurred in 14%.

Patients statistics on Increase in weight side effect for Propecia

Female
Male

Average weight in Lbs
0
207.79

Average height in Ft
0
6′

Average age
0
40

Propecia Circle Diagram 6 consumers of 43 reported about Increase in weight

  1. Sean H. Hankins says:
    2.5 rating

    Propecia for Hair loss

    I have the impression that it has led to an increase in weight. But this can not prove exactly, because I take the drug for about 10 years nonstop. Anyway, I am amazingly fast and must moderate me constantly.

    Side effects: Increase in weight
  2. Norman F. Stiltner says:
    4.5 rating

    Propecia for Hair loss

    This drug, rather the active ingredient finasteride, stops the hair loss as good as 100% !!! It’s the only remedy for genetic hair loss that works. Unfortunately. For me, the following side effects occurred after a long period of use: – Weight gain (Partially uncontrollable, I ate very little and increased anyway) – Tiredness – listlessness – aggravated to impossible muscle growth – Enlargement of the breast of course, this has to do with the fact that the biologically valuable DHT is blocked and thus there is too much testosterone there. Since this can then be less or hardly converted to DHT, automatically produces more potential to produce estrogen. What the body does !! Sequence = & gt; Feminization !! The worst thing for me was the effect that I got annoying ENT infections after a while. I then dropped it off to test a lot and it confirmed that the infections stopped. Since I was really sick again and again, and unfortunately even feverishly, I had to sell it.

  3. Jimmy M. Phillips says:
    4.0 rating

    Propecia for Hair loss

    I took Propecia for 3 years. It stopped the hair loss, hair even thickened. Unfortunately, there were some side effects that caused me to discontinue finasteride. Luckily I did not have a loss of libido at all. But now in retrospect, I must admit that I was driveless. Strangely enough, in the long time I took the pills, it was much more difficult to find a partner. I was less offensive and flirtatious, and I did not seem to be able to smell that good at the time, as the saying goes. I am not familiar with the chemical effect, but somehow I have suddenly triggered no physical attraction in the female gender. My breasts are also swollen and I have gained 5 pounds. But the worst side effect, which I did not initially associate with Propecia, was a nasty, pustular rash around the eyes, which began slowly after two years of use and became more intense until discontinuing the drug. Since weaning, I have lost the 5 kilos, without consciously eating less or better, can now eat as much as before, as I would without increasing. That sounds strange, I know – but in fact I have regular physical exchanges with the opposite sex, because I am more open, more alert, and apparently also bring back a physical attraction. The rash disappears completely after three months. My hair is now also failed and become lighter again, but with ‘Regaine’ to massage into the scalp, I am currently having good experiences. I can not recommend Finasteride for the many side effects at all. Well, if it did not work so well against hair loss … But life is so much more fun.

  4. John H. Robertson says:
    5.0 rating

    Propecia for Hair loss

    I took Propecia for 3 years – and I’m happy to have discontinued it. It definitely worked, the hair loss was stopped, I got thicker hair. After leaving finasteride, some hair fell out. But unfortunately the side effects were too strong for me. Fortunately, my libido was not restricted. But overall, I was driveless, and as weird as it may sound – there was almost no physical exchange with a woman during the time of ingestion. Also, I have not felt a spark of attraction from my wife at this time. As if I can not smell good. No idea if that’s possible – I do not know what kind of chemical process finasteride sets in motion. Since I discontinued the drug, I am clearly more successful both at work and in women. I am more open, offensive, seem to work more and can not complain about missing love life. In the time of taking I have gained 5 pounds, my breasts are also swollen. After weaning, I lost the 5 kilos again – without consciously having done something for it. Now I can eat (as before) as much as I want without increasing. So, and now the most serious side effect: After two years of taking, I slowly got an annoying, bright red, pustular rash around the eyes, which I initially did not associate with finasteride. With time he became more and more violent, the thrusts came more often, he did not leave. I was desperate because even cortisone did not bring any improvement. After discontinuing Propecia, the rash has crept away within 2 months and was never seen again. I can not recommend the use of it, the impairments of the body and the hormone balance are too strong, the drug seems to mess up the whole body. For fuller hair is worthwhile in no way – at least according to my experience. It is also too expensive. I now use Regaine to massage into the scalp and feel that it works similarly well and has no side effects. Is now over-the-counter to buy and in three-pack cheap.